# SDR CALA2017050801297

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 10,583 hours, 978 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Part time: 10,571 hours, 977 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN, AFT GALLEY SCREEN DISPLAYS INTERNAL CIRCUIT BOARD, FAINT ELECTRICAL ODOR,   REPLACED THE OVEN AND CONTROLLER IAW AMM 25-32-00-10A-720A, AND 25-32-00-12A-921A OPS CHECKED GOOD. THE ODOR CLEARED FROM OVEN CONTROLLER, NO SMELL AT PRESENT.
